# SDR DALA1234783766

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 34,955 hours, 13,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT HOLE IN AFT CARGO BIN FLOOR LOCATED 2 FT AFT OF DOOR AND 6 INCHES LEFT OF CENTERLINE.  INSPECTED PER SRM 53-00-53 PARA 5.  INSTALLED PERMANENT REPAIR PER B737-800 SRM 51-70-13 REF TO N/R 2.
